# SDR 2002FA0000935

- Difficulty date: April 22, 2002
- Submitted: August 6, 2002
- Operation: General aviation
- Aircraft: N5403H
- Make and model: Cessna 152
- Aircraft serial: 15284096
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cap
- Condition: Worn
- Location: Piston Pin
- Part time: 500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 1 CYLINDER DUE TO PISTON PIN CAP WEAR, INSTALLED CHROME CYLINDER.  FACTORY OVERHAUL 02/28/90
